# SDR ALGA2014051232593

- Difficulty date: May 12, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N866AL
- Make and model: Skrsky S76C
- Aircraft serial: 760562
- Engine: Tmeca ARRIEL2S1
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CRUISE REPO FLIGHT FROM HUM TO GNO WITH NO PAX, MANEUVERED TO AVOID SEAGULL, WHICH IMPACTED ABOVE LT WINDSHIELD WITH AUDIBLE THUMP.  ENG OUT AUDIO & LIGHT ACTIVATED MOMENTARILY BUT NO UNUSUAL NOISE OR VIBRATIONS OCCURRED.  INSTRUMENTS DISPLAYED 10% TORQUE SPLIT & TS INCREASE, WITH DAFCS LIGHTS COMING ON TWICE.  CAPTAIN PERFORMED RUN ON LANDING TO STRIP WITH BOTH ENGS FULL UP.  UPON LANDING, SHUT DOWN NR 1 ENG & TAXIED IN ON GND TO NORTH RAMP.  NO VISIBLE DAMAGE TO BLADES OR THRUST REVERSER, BUT SIGNIFICANT FOD DAMAGE TO FIREWALL & BIRD MATTER IN INTAKE.
